# SDR SWIA2021081960458

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING # 4 FLAP HINGE ARM HAS CORRODED H/W COMMON TO AFT FLAP MOUNT     (C-CHECK RO 8/18/2021)    REMOVED HARDWARE (PIN) FROM RH WING #4 FLAP HINGE ARM. REF CRJ 700 AMM 57-53-27-000-802-A01 STEP 4A (12) AND (13).  / INSTALLED NEW HARDWARE (PIN) TO RH WING #4 FLAP HINGE ARM. REF CRJ 700 AMM 57-53-27-400-802-A01 STEP 4A (2) AND (3).
